MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 6 PRIMARY LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 6 PRIMARY LEFT; KNEE COMPONENT
Model Number EFSRN6PL
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to laxation and instability.(b)(6) (b)(4).

Brand Name
EVOLUTIONMP FEM CS/CR NON-POR SIZE 6 PRIMARY LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12060672
Report Number3010536692-2021-00337
Device Sequence Number4988001
Product Code HRY
UDI-Device IdentifierM684EFSRN6PL1
UDI-PublicM684EFSRN6PL1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRN6PL
Device Catalogue NumberEFSRN6PL
Device Lot Number1767584
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/01/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date08/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR